| Model Number |
N/A |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Insufficient Information (4580)
| Date of Event |
06/13/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: unknown cup ¿ unknown part and lot.Unknown stem ¿ unknown part and lot.105425 ¿ ringloc locking ring ¿ 332590.11-107424 ¿ freedom liner ¿ 758220.Product will not be returned to zimmer biomet for the investigation as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient underwent 3 previous left hip revisions within 14 years post implantation.Subsequently, that patient underwent a fourth revision approximately 1 month later due to unknown reasons.The head was removed and replaced.Attempts have been made and additional information on the reported event is unavailable at this time.
Event or Problem Description
It was reported that a patient underwent 3 previous left hip revisions within 14 years post implantation.Subsequently, that patient underwent a fourth revision approximately 1 month later due to dislocation.The head was removed and replaced.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2023 - 00526.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Component code mechanical (g04) ¿ head no product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information to report at this time.